MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PINN MAR +4 10D 36IDX60OD; HIP ACETABULAR INSERT/LINER

DEPUY ORTHOPAEDICS, INC. 1818910 PINN MAR +4 10D 36IDX60OD; HIP ACETABULAR INSERT/LINER
Catalog Number 121936160
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Tissue Damage (2104)
Date of Event 09/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Sep 22, 2017: pfs and medical records received.After review of the medical records for the mdr reportability, it was stated that after patient's revision, patient had experienced pain and trochanteric bursitis.There is no revision reported at this time.
 
Additional Manufacturer Narrative
Udi: (b)(4).
 
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Complaint description: sep 22, 2017: pfs and medical records received.After review of the medical records for the mdr reportability, it was stated that after patient's 1st revision (b)(6) 2008), patient had experienced pain and trochanteric bursitis.There is no 2nd revision reported at this time.Update sep 22, 2017 reviewed records for reportability.Identified that during revision surgery (b)(6) 2008, surgeon explanted s-rom stem (leaving the s-rom sleeve) and replaced it with another stem.There is no record of this new stem on the implant record for (b)(6) 2008, but it is clearly noted in the or revision operative note.Added an unknown s-rom stem for alleged pain.Complaint updated on: oct 20, 2017 / | investigation method: / | investigation summary:.

Brand Name
PINN MAR +4 10D 36IDX60OD
Common Device Name
HIP ACETABULAR INSERT/LINER
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key6964008
Report Number1818910-2017-26919
Device Sequence Number11150399
Product Code LPH
UDI-Device Identifier10603295014614
UDI-Public10603295014614
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K001534
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Attorney
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2013
Device Catalogue Number121936160
Device Lot NumberCA8A91000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/22/2017
Supplement Date Received by Manufacturer06/15/2018
11/01/2018
07/31/2019
Initial Report FDA Received Date10/19/2017
Supplement Report FDA Received Date06/28/2018
11/02/2018
08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient Weight57